# SDR VNAA2019121799901

- Difficulty date: December 17, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 36,117 hours, 35,759 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR RETRACTION INOP-(NLG DID NOT RETRACT).  PUT A/C ON JACKS IAW CRJ 200 AMM 07-11-01-582-801.  REMOVED AIRCRAFT FROM JACKS IAW CRJ 200 AMM 07-11-01-582-8004. CLEARED PSEU MEMORY THEN ATTEMPTED GEAR SWING, INTERROGATEN PSEU MEMORY AND FOUND S23 FAR. CHECKED GAP OF PS14GA, NLG CENTERED/EXTENDED PROX SENSOR AND FOUND TO EXCEED LIMITS.  ADJUSTED NLG CENTERED/EXTENDED PROX SENSOR PS14GA IAW CRJ 200 AMM 32-61-05-820-801 STEP 3E, PSEU POWER-UP CKS OK IAW AMM 32-61-00-740-801, PERFORMED LANDING GEAR EXTENSION AND RETRACTION IAW CRJ 200 AMM 32-30-00-710-802 ALL OPS AND IND OK.
